Sunday, November 27, 2022

Sudafed Sinus Pressure And Pain Tablets

Sudafed Sinus Pressure And Pain Tablets Should Not Be Taken By

Sudafed PE Sinus Pressure + Pain Relief Decongestant Tablets, 24 ct
  • Children under 12 years of age.
  • People who have ever had an allergic reaction after taking aspirin or other NSAIDs such as diclofenac or swelling of the lips, tongue and throat).
  • People with an active peptic ulcer or bleeding in the gut those who’ve had two or more episodes of this in the past and people who have ever experienced bleeding or perforation in the gut as a result of taking an NSAID.
  • People with severe kidney failure or liver failure.

Are There Any Side Effects

Like all medicines, Sudafed Sinus Pressure & Pain Relief tablets may cause side effects in some people, but these wont affect everybody. Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness. Common side effects include:

  • Indigestion

  • Insomnia

  • Dry mouth

For more information on potential side effects, refer to the patient information leaflet. If you experience any side effects, including any not included in the patient information leaflet, you can report them using the MHRA Yellow Card Scheme.

Urgent Advice: Call 111 For Advice Now If:

  • you take too much pseudoephedrine

Taking too much pseudoephedrine can be dangerous.

It can make you restless or your heartbeat fast, and make you feel sick or vomit. You may also have difficulty peeing.

Go to 111.nhs.uk or call 111.

If you need to go to A& E, do not drive yourself. Get someone else to drive you or call for an ambulance.

Take the pseudoephedrine packet or leaflet inside it, plus any remaining medicine, with you.

Read Also: Foods Good For Sinus Congestion

Help For Sinus When I Have High Blood Pressure

Many people suffer from sinus trouble, whether it is a temporary sinus problem or chronic sinusitis. Sinus congestion can cause breathing difficulties, and the extreme congestion leads to sinus headache. Prolonged sinus congestion can lead to sinus infections. There are treatments for congested sinuses, but if you have high blood pressure you must be careful about which treatments you use, as some may actually raise blood pressure.

If you are experiencing serious medical symptoms, seek emergency treatment immediately.

Sudafed Sinus Pressure And Pain Tablets

Buy Sudafed Sinus Pressure and Pain Tablets

We give advice on using this combined painkiller and decongestant remedy to relieve your cold and flu symptoms

If you are looking for a combination product to help with the symptoms of congested sinuses, then you could try Sudafed sinus pressure and pain tablets, containing the painkiller ibuprofen 200mg and a decongestant pseudoephedrine 30mg.

Our resident pharmacist Rita Ghelani offers her expert advice on how Sudafed sinus pressure and pain tablets help with the symptoms of cold and blocked sinuses, how to they work and the possible side effects.

Also Check: Can You Beat A Sinus Infection Without Antibiotics

Possible Side Effects Of Sudafed Sinus Pressure And Pain Tablets

Medicines and their possible side effects can affect individual people in different ways. The following are some of the side effects that may be associated with Sudafed sinus pressure and pain. Just because a side effect is stated here doesn’t mean that all people using this medicine will experience that or any side effect.

  • Disturbances of the gut such as nausea, vomiting, diarrhoea, indigestion or abdominal pain. These can mainly be avoided by taking the medicine with food or milk.
  • Headache.
  • Difficulty passing urine .
  • Anxiety, restlessness or tremor.
  • Seeing or hearing things that aren’t really there .
  • Allergic reactions such as narrowing of the airways , swelling of the lips, throat or tongue , itchy blistering rash or anaphylactic shock. Stop taking this medicine and get immediate medical advice if you think you’ve had an allergic reaction.

For more information about the possible side effects of Sudafed, read the information provided with the medicine or talk to your doctor or pharmacist. You can find a copy of this here

If you think you have experienced a side effect after taking Sudafed sinus pressure and pain tablets you can report using the yellow card website.

What Is Sudafed Pe Sinus Headache

Acetaminophen is a pain reliever and a fever reducer.

Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion .

Sudafed PE Sinus Headache is a combination medicine used to treat headache, fever, body aches, stuffy nose, and sinus congestion caused by allergies, the common cold, or the flu.

Sudafed PE Sinus Headache may also be used for purposes not listed in this medication guide.

Don’t Miss: How Long Until Sinus Infection Goes Away

When Should This Product Not Be Used

Sudafed Sinus Pressure & Pain Relief tablets may be unsuitable for certain people. This medicine contains pseudoephedrine and has the potential to interfere with some diagnostic blood tests. You should tell your doctor that you are taking this medicine if you have a blood test. Pseudoephedrine hydrochloride can lead to positive results in doping tests, so avoid taking this medicine if you have a doping test planned. This medicine should not be given to a child or adolescent under the age of 15 as there is a risk of renal impairment if dehydrated.

Do not take these tablets if you are allergic to ibuprofen, pseudoephedrine hydrochloride or any of the other listed ingredients. Do not take these tablets if you:

Talk to your doctor or Chemist4U pharmacist before taking this medicine if you:

  • Have asthma use of this medicinal product can cause an asthma attack

  • Have a history of gastro-intestinal disorders

  • Have or have ever had gastro-intestinal disease

  • Have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke or if you are a smoker

  • Have liver or kidney problems

  • Have diabetes because of potential diabetic nephropathy

  • Have overactive thyroid gland or psychosis

  • Have a blood clotting disorder

  • Are pregnant or breastfeeding

  • Have an infection

  • Have had heart problems including heart failure, angina , or if you have had a heart attack, bypass surgery, peripheral artery disease , or any kind of stroke .

What Should I Avoid While Taking Sudafed Pe Sinus & Allergy

Sudafed PE Maximum Strength

This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

Drinking alcohol can increase certain side effects of chlorpheniramine and phenylephrine.

Ask a doctor or pharmacist before using any other cold, allergy, or sleep medicine. Sudafed PE Sinus & Allergy are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains an antihistamine or decongestant.

Read Also: Prescription Antibiotics For Sinus Infection

What Are Some Other Side Effects Of This Drug

All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:

  • Feeling nervous and excitable.
  • Trouble sleeping.

These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects.

You may report side effects to the FDA at 1-800-332-1088. You may also report side effects at https://www.fda.gov/medwatch.

Before Taking This Medicine

Do not use Sudafed if you have used an MAO inhibitor such as furazolidone , isocarboxazid , phenelzine , rasagiline , selegiline , or tranylcypromine in the last 14 days. A dangerous drug interaction could occur, leading to serious side effects. Do not use Sudafed if you are allergic to pseudoephedrine or to other decongestants, diet pills, stimulants, or ADHD medications.

Ask a doctor or pharmacist if it is safe for you to take Sudafed if you have:

  • heart disease or high blood pressure

  • diabetes or

  • a thyroid disorder.

FDA pregnancy category C. It is not known whether Sudafed will harm an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant while using Sudafed. Pseudoephedrine can pass into breast milk and may harm a nursing baby. Do not use Sudafed without telling your doctor if you are breast-feeding a baby.

Artificially sweetened liquid cold medicine may contain phenylalanine. If you have phenylketonuria , check the medication label to see if the product contains phenylalanine.

Don’t Miss: What Medicine Helps Relieve Sinus Pressure

What Is The Recommended Dosage

Always take Sudafed Sinus Pressure & Pain Relief tablets exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. You should only take this medicine for the shortest time necessary to relieve your symptoms. Talk to your doctor or Chemist4U pharmacist for advice if your symptoms worsen or do not improve.

The recommended dosage for adults and adolescents aged 15 years and above is 1 tablet every 6 hours. If the symptoms are severe, you may take 2 tablets every 6 hours. Do not take more than 6 tablets in a 24 hour period. The tablets should be swallowed whole with a glass of water, preferably during meals.

What Happens If I Overdose

Sudafed PE Sinus Pressure + Pain Max Strength Non

Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of acetaminophen can be fatal.

The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.

Don’t Miss: Severe Sinus And Cold Relief

When To See A Doctor

Itâs time to see a doctor if you have:

  • A fever lasting longer than three to four days
  • Severe symptoms, such as severe headache or migraine, or facial pain
  • Symptoms that get worse after initially improving
  • Symptoms lasting more than 10 days without improvement

Itâs important to properly diagnose viral and bacterial sinusitis because antibiotics may be necessary for a bacterial infection, but they cannot treat a viral sinus infection. Only your doctor can differentiate between acute bacterial sinus infection and a viral sinus infection.

If you have heart, kidney, or liver disease, your healthcare provider may consider different treatment.

If you feel worse or your symptoms do not improve with the antibiotic treatment after seven days, you should call your doctor to reevaluate.

Show Sources

What Are Some Other Side Effects Of Sudafed Pe Pressure + Pain

All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:

  • Feeling nervous and excitable.
  • Trouble sleeping.

These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects.

You may report side effects to the FDA at 1-800-332-1088. You may also report side effects at https://www.fda.gov/medwatch.

Don’t Miss: Fastest Home Remedy To Get Rid Of Sinus Infection

What Are Some Side Effects That I Need To Call My Doctor About Right Away

WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:

  • Signs of an allergic reaction, like rash hives itching red, swollen, blistered, or peeling skin with or without fever wheezing tightness in the chest or throat trouble breathing, swallowing, or talking unusual hoarseness or swelling of the mouth, face, lips, tongue, or throat.
  • Signs of liver problems like dark urine, feeling tired, not hungry, upset stomach or stomach pain, light-colored stools, throwing up, or yellow skin or eyes.
  • Not able to pass urine or change in how much urine is passed.
  • A very bad skin reaction may happen. It can cause very bad health problems that may not go away, and sometimes death. Get medical help right away if you have signs like red, swollen, blistered, or peeling skin red or irritated eyes or sores in your mouth, throat, nose, or eyes.

Ocean Saline Nasal Spray

Is Sudafed The BEST DECONGESTANT – Side Effects – Sinus Congestion

When it comes to simplicity and safety, Ocean Saline Nasal Spray is a hard one to beat. This product incorporates very few components and uses salt as its major active ingredient. It draws out the mucus and dislodges accumulated phlegm to clear out the airways.

Ocean Saline Nasal Spray is highly effective, giving instant relief for both adults and children who use the solution. The only issue some users have with the product is that relief duration may vary, especially depending on the extent of congestion.

You May Like: How Do You Get S Sinus Infection

Read Also: Is Mucinex Good For Sinus Infection

Tylenol Sinus + Headache Non

as of January 25, 2022 4:28 pm

Features

  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies
  • Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older

Boiron Sinuscalm Sinus Relief Medicine Tablets For Runny Nose Congestion Sinus Pressure Headache Tablets Non

  • Targets sinus pain with a stuffy or runny nose.
  • Non-drowsy and wonât mask symptoms of a more serious condition
  • Homeopathic multi-symptom sinus Relief medicine, non-habit forming and no risk of a rebound effect
  • Slightly sweet pellets melt under the tongue without water, chewing, or swallowing pills. Pellets can also be dissolved in water for children or seniors. Recommended for everyone ages 6 and up.
  • Available over the counter in a box of two multidose tubes for home or on the go

Recommended Reading: Does A Sinus Infection Go Away On Its Own

Can I Take Sudafed With My Blood Pressure Medicine

Brandon is a community pharmacist working in Minnesota with over 10 years of experience in pharmacy. He welcomes comments and questions.

Disclaimer

The information provided on this page is intended for general educational and informational use only. It is not specific, personalized healthcare advice for you. For healthcare advice regarding your particular situation, talk to members of your healthcare team.

How To Take It

Sudafed PE Sinus + Pain Relief 48 Tablets

You can take pseudoephedrine tablets and liquid with or without food. Always take the tablets with a glass of water.

Liquid medicines containing pseudoephedrine come with a plastic syringe or spoon to help you measure out the right dose.

If you do not have a syringe or spoon, ask a pharmacist for one. Do not use a kitchen teaspoon as you will not get the right amount.

You May Like: Can You Have A Sinus Infection On One Side

How Should I Take Sudafed Pe Sinus & Allergy

Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. Cold medicine is usually taken only for a short time until your symptoms clear up.

Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children.

You should not use antihistamine medication to make a child sleepy.

Do not crush, chew, break, or open an extended-release tablet or capsule. Swallow it whole. Breaking or opening the pill may cause too much of the drug to be released at one time.

The chewable tablet must be chewed before swallowing.

Measure liquid medicine with a special dose-measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.

Call your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash.

This medication can cause unusual results with allergy skin tests. Tell any doctor who treats you that you are taking an antihistamine.

If you need surgery, tell the surgeon ahead of time if you have taken a cold medicine within the past few days.

Store at room temperature away from moisture and heat.

How Should I Take Sudafed

Use Sudafed exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. Cold medicine is usually taken only for a short time until your symptoms clear up.

Do not give Sudafed to a child younger than 4 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children.

Take Sudafed with a full glass of water. Do not crush, chew, or break an extended-release tablet. Swallow it whole. Breaking or opening the pill may cause too much of the drug to be released at one time. You may need to shake the oral suspension well just before you measure a dose. Measure the Sudafed liquid with a special dose measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose measuring device, ask your pharmacist for one.

Do not take Sudafed for longer than 7 days in a row. Talk with your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash. If you need surgery, tell the surgeon ahead of time that you are using Sudafed. You may need to stop using the medicine for a short time.

Store Sudafed at room temperature away from moisture and heat.

You May Like: How Does A Doctor Diagnose A Sinus Infection

Popular Articles
Related news